Ok, i am going to have to start from the beginning, sorry if i bore you, but its important so you can understand why i am so confused!
I stopped taking BC (been on it for 6 months) cause it made me crazy. i took 3 days of the pill (after my period), noticed that it was the culprite and then 3 days after that i got one HEAVY period... then about 1 week later i got awesome ovualtion pains (normal for me).
About a week later i thought i was getting my period, i had unprotected sex with my bf... i was wrong, no period. I waited a few days and then on day 5-6 i took EC. The day i took the EC i had some spotting... was relieved, and then it stopped
. Then 2 days later i have got the most abnormal period ever, its lighter, and after 4 days the blood is not getting darker like it normally does?? What is going on??? i had a pregnancy test, negative... could i be pregant and that is why i am bleeding abnormally? or is it just the EC messing with my body?